Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Continuous mensus bleeding, took contraceptive pills. What is treatment?

hi, i have my periods non-stop from 24 dec 2012, till today that s over 60 days now. i have took thyroid and harmone tests, scan and everything is normal. but bleeding still continuous non-stop. previously i had non-stop flow from 22 july 2012 to 7 sep 2012. my doctor gave contracepive pills which i took for 2 days, but i had swelling in face. so doctor stopped that and gave etosys and magnical tablets 10 each. and the flow stopped in 2 days. next 3 months i didn t get mensus and got mensus on 10 dec 2012( slight bleeding for 5 days). after that mensus started on 24 dec 2012 still i am bleeding. flow is sometimes lighter, somedays heavier. i don t what to do now. could anybody tell me what may be the reason?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
dear ma'm, regards! the problem seems to be significant. as your thyroid and other hormonal status is normal, kindly see a gynecologist, get your USG pelvis done immediately and get some iinvestigations done. such prolonged bleeding will make you anemic. Thanks.
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor